CSN Login
Members Online: 14

You are here

continous fever after chemo

ankush1983
Posts: 2
Joined: Jul 2017

My brother is undergoing chemo for his lymphoma but since last 2 weeks he is continously having fever, due to which his chemo scheduled for today is also delayed.. But ther are no infections in any of his results. Is this ok?? Can anyone help??

po18guy
Posts: 991
Joined: Nov 2011

My first guess is neutropenia. That is a common side-effect of treatment and often leads to a fever. If his fever is above 38C (or 100F), he should see doctor as soon as possible.

Jeff148's picture
Jeff148
Posts: 183
Joined: Apr 2014

I had fevers for a few weeks during chemo. They would come on when I would lay down at night and last about two hours and then go away. I had neutropenia. I would take my temp every 30 minutes to make sure they didn't go over 100 as I was to go to ER if they did. They never did thank goodness. My dr. never delayed my chemo for neutropenia. There was a study that came out about three years ago that said it was better to maintain chemo schedule then to delay for neutropenia so long as there were no other issues. Long story short...what your brother is experiencing isn't unique.

ankush1983
Posts: 2
Joined: Jul 2017

Hi,

Thanks for Ur reply. the doctor did all tests again yesterday including MRI. Now they say that some protein level is very high. This they say means there is mild infection in brain

Any suggestions for further course of action. Should we consult some neuro expert now.

Subscribe to Comments for "continous fever after chemo"